RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Diskretn. Anal. Issled. Oper., 2010, Volume 17, Issue 4, Pages 32–42 (Mi da616)  

This article is cited in 1 scientific paper (total in 1 paper)

About straight automorphisms of Hamilton cycles in the Boolean $n$-cube

A. L. Perezhoginab

a S. L. Sobolev Institute of Mathematics, SB RAS, Novosibirsk, Russia
b Novosibirsk State University, Novosibirsk, Russia

Abstract: The upper bound for order of straight automorphism group of Hamilton cycle in the $n$-cube is obtained. It is proved that this bound is accessible if and only if the orbit graph of some fixed automorphism of the $n$-cube contains a Hamilton cycle satisfying an additional condition. Bibliogr. 11.

Keywords: $n$-cube, Hamilton cycle, automorphism.

Full text: PDF file (264 kB)
References: PDF file   HTML file

English version:
Journal of Applied and Industrial Mathematics, 2011, 5:3, 410–416

Bibliographic databases:

UDC: 519.174
Received: 09.12.2009
Revised: 11.01.2010

Citation: A. L. Perezhogin, “About straight automorphisms of Hamilton cycles in the Boolean $n$-cube”, Diskretn. Anal. Issled. Oper., 17:4 (2010), 32–42; J. Appl. Industr. Math., 5:3 (2011), 410–416

Citation in format AMSBIB
\Bibitem{Per10}
\by A.~L.~Perezhogin
\paper About straight automorphisms of Hamilton cycles in the Boolean $n$-cube
\jour Diskretn. Anal. Issled. Oper.
\yr 2010
\vol 17
\issue 4
\pages 32--42
\mathnet{http://mi.mathnet.ru/da616}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2779082}
\zmath{https://zbmath.org/?q=an:1249.05239}
\transl
\jour J. Appl. Industr. Math.
\yr 2011
\vol 5
\issue 3
\pages 410--416
\crossref{https://doi.org/10.1134/S1990478911030148}
\scopus{https://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-80051989959}


Linking options:
  • http://mi.mathnet.ru/eng/da616
  • http://mi.mathnet.ru/eng/da/v17/i4/p32

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. L. Perezhogin, “Simple cycles in the $n$-cube with a large group of automorphisms”, J. Appl. Industr. Math., 7:4 (2013), 567–573  mathnet  crossref  mathscinet
  • Дискретный анализ и исследование операций
    Number of views:
    This page:249
    Full text:75
    References:31
    First page:4

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2021